# SDR ABXA9900716

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR FAILED UPLATCH CHECK AND FELL OUT OF THE WHEEL WELL.  RECYCLED GEAR, NO HELP.  PERFORMED ALTERNATE UPLATCH CHECK AND GEAR REMAINED IN WHEEL WELL.  CHECKED ALL NOSE LANDING GEAR COMPONENTS.  NO DEFECTS NOTED.  ADJUSTED NOSE LANDING GEAR RETRACT ACTUATOR IAW DC8 MM 32-22-2.  OPS CHECKED GOOD.
